Follow
Rosa Orellana
Rosa Orellana
Professor of Mathematics, Dartmouth College
Verified email at dartmouth.edu - Homepage
Title
Cited by
Cited by
Year
Graphs with equal chromatic symmetric functions
R Orellana, G Scott
Discrete Mathematics 320, 1-14, 2014
872014
The stability of the Kronecker product of Schur functions
E Briand, R Orellana, M Rosas
Journal of Algebra 331 (1), 11-27, 2011
692011
The partition algebra and the Kronecker coefficients
C Bowman, M De Visscher, R Orellana
Transactions of the American Mathematical Society 367 (5), 3647-3667, 2015
642015
Affine braids, Markov traces and the category O
R Orellana, A Ram
arXiv preprint math/0401317, 2004
532004
A combinatorial interpretation for the coefficients in the Kronecker product s (n− p, p)∗ sλ
CM Ballantine, RC Orellana
Sém. Lothar. Combin. A 54, 29, 2005
522005
Symmetric group characters as symmetric functions
R Orellana, M Zabrocki
Advances in Mathematics 390, 107943, 2021
472021
Reduced Kronecker coefficients and counter–examples to Mulmuley’s Strong Saturation Conjecture SH: With an appendix by Ketan Mulmuley
E Briand, R Orellana, M Rosas
computational complexity 18, 577-600, 2009
472009
Rooted trees and iterated wreath products of cyclic groups
RC Orellana, ME Orrison, DN Rockmore
Advances in Applied Mathematics 33 (3), 531-547, 2004
302004
Quasipolynomial formulas for the Kronecker coefficients indexed by two two―row shapes
E Briand, R Orellana, M Rosas
Discrete Mathematics & Theoretical Computer Science, 2009
292009
The Hopf algebra of uniform block permutations
M Aguiar, RC Orellana
Journal of Algebraic Combinatorics 28 (1), 115-138, 2008
262008
An insertion algorithm on multiset partitions with applications to diagram algebras
L Colmenarejo, R Orellana, F Saliola, A Schilling, M Zabrocki
Journal of Algebra 557, 97-128, 2020
252020
On the Kronecker Product
CM Ballantine, RC Orellana
the electronic journal of combinatorics, R28-R28, 2005
252005
A combinatorial model for the decomposition of multivariate polynomial rings as -modules
R Orellana, M Zabrocki
arXiv preprint arXiv:1906.01125, 2019
222019
The quasi-partition algebra
Z Daugherty, R Orellana
Journal of Algebra 404, 124-151, 2014
212014
New results on the peak algebra
M Aguiar, K Nyman, R Orellana
Journal of Algebraic Combinatorics 23 (2), 149-188, 2006
212006
Plethysm and the algebra of uniform block permutations
R Orellana, F Saliola, A Schilling, M Zabrocki
Algebraic Combinatorics 5 (5), 1165-1203, 2022
182022
On partition algebras for complex reflection groups
RC Orellana
Journal of Algebra 313 (2), 590-616, 2007
172007
Rectangular symmetries for coefficients of symmetric functions
E Briand, R Orellana, M Rosas
arXiv preprint arXiv:1410.8017, 2014
162014
Weights of Markov traces on Hecke algebras
RC Orellana
Walter de Gruyter 1999 (508), 157-178, 1999
161999
Marked graphs and the chromatic symmetric function
J Aliste-Prieto, A De Mier, R Orellana, J Zamora
SIAM Journal on Discrete Mathematics 37 (3), 1881-1919, 2023
152023
The system can't perform the operation now. Try again later.
Articles 1–20